RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 2(176), Pages 166–171 (Mi umn4361)  

This article is cited in 2 scientific papers (total in 2 papers)

Functions whose gradient is bounded by the reciprocal distance from the boundary of their domain

F. John


Full text: PDF file (351 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1974, 29:2, 170–175

Bibliographic databases:

UDC: 517.5
MSC: 26Dxx, 35B05, 35Jxx
Received: 14.08.1973

Citation: F. John, “Functions whose gradient is bounded by the reciprocal distance from the boundary of their domain”, Uspekhi Mat. Nauk, 29:2(176) (1974), 166–171; Russian Math. Surveys, 29:2 (1974), 170–175

Citation in format AMSBIB
\Bibitem{Joh74}
\by F.~John
\paper Functions whose gradient is bounded by the reciprocal distance from the boundary of their domain
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 2(176)
\pages 166--171
\mathnet{http://mi.mathnet.ru/umn4361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=404540}
\zmath{https://zbmath.org/?q=an:0296.26014|0303.26011}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 2
\pages 170--175
\crossref{https://doi.org/10.1070/RM1974v029n02ABEH003839}


Linking options:
  • http://mi.mathnet.ru/eng/umn4361
  • http://mi.mathnet.ru/eng/umn/v29/i2/p166

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marko Kotilainen, Visa Latvala, Jie Xiao, “Bloch-Sobolev Spaces and Analytic Composition Operators”, Comput. Methods Funct. Theory, 5:2 (2006), 381  crossref
    2. Andreas Fischer, “John functions for o-minimal domains”, Advances in Geometry, 2011, -  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:150
    Full text:64
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019